# SDR QXEA2021060800282

- Difficulty date: June 6, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4152
- Aircraft time: 15,604 hours, 16,895 cycles
- System (JASC): 3820 · Wash Water System
- Part: Drain
- Condition: Odor
- Location: Wash Basin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR COMING FROM THE BACK GALLEY. REMOVED FROM SERVICE. VERIFIED ODOR NOT TO BE FUEL, OR OIL, OR HYDRAULIC FLUID. ODOR WAS COMING FROM AFT WASH BASIN DRAIN TANK. EMPTY THE DRAIN TANK, AND ODOR WENT AWAY. NO OTHER DEFECTS. RETURNED TO SERVICE.
